HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES

Number: 2 March 1, 2015
Muharrem Tomar , Erhan Set , Selahattin Maden
EN

HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES

Abstract

− The main aim of the present note is to introduce log-convex stochastic processes and tocontact correlation between convex stochastic processes and log-convex stochastic processes. We alsoprove some Hadamard-type inequalities for log-convex stochastic processes with the help of the special

Keywords

− Hermite Hadamard Inequality, log-convex functions, convex stochastic process, logconvex stochastic process

References

  1. No references found
APA
Tomar, M., Set, E., & Maden, S. (2015). HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES. Journal of New Theory, 2, 23-32. https://izlik.org/JA24LR37SW
AMA
1.Tomar M, Set E, Maden S. HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES. JNT. 2015;(2):23-32. https://izlik.org/JA24LR37SW
Chicago
Tomar, Muharrem, Erhan Set, and Selahattin Maden. 2015. “HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES”. Journal of New Theory, nos. 2: 23-32. https://izlik.org/JA24LR37SW.
EndNote
Tomar M, Set E, Maden S (March 1, 2015) HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES. Journal of New Theory 2 23–32.
IEEE
[1]M. Tomar, E. Set, and S. Maden, “HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES”, JNT, no. 2, pp. 23–32, Mar. 2015, [Online]. Available: https://izlik.org/JA24LR37SW
ISNAD
Tomar, Muharrem - Set, Erhan - Maden, Selahattin. “HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES”. Journal of New Theory. 2 (March 1, 2015): 23-32. https://izlik.org/JA24LR37SW.
JAMA
1.Tomar M, Set E, Maden S. HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES. JNT. 2015;:23–32.
MLA
Tomar, Muharrem, et al. “HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES”. Journal of New Theory, no. 2, Mar. 2015, pp. 23-32, https://izlik.org/JA24LR37SW.
Vancouver
1.Muharrem Tomar, Erhan Set, Selahattin Maden. HERMITE-HADAMARD TYPE INEQUALITIES FOR LOG-CONVEX STOCHASTIC PROCESSES. JNT [Internet]. 2015 Mar. 1;(2):23-32. Available from: https://izlik.org/JA24LR37SW